The topology of spaces of rational functions

Graeme Segal Oxford, England

TBD mathscidoc:1701.331551

Acta Mathematica, 143, (1), 39-72, 1979.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 99 downloads ] [ 0 comments ]
@inproceedings{graeme1979the,
  title={The topology of spaces of rational functions},
  author={Graeme Segal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249205839260},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={39-72},
  year={1979},
}
Graeme Segal. The topology of spaces of rational functions. 1979. Vol. 143. In Acta Mathematica. pp.39-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249205839260.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved